Has anyone experienced or seen Tasigna-induced hypertension?
I went to the cardiologist today for the first time; I wanted to be sure the medicine wasn't damaging my heart and that some irregular heartbeats I have aren't a huge deal. I will be doing an echo and getting an event monitor for those.
When the nurses checked me in, my bp in one arm was 179 over something, and the other arm was 170 over something. Yes, I felt a little nervous, but I didn't think nervous enough to have that. But whenever I go to the onc as well, my bp is in the 170s. (I once went to an eye doc and it was 120 over something with a wrist bp checker, but who knows about that).
I was looking at the Tasigna info sheet and it says hypertension is a common side effect. Has anyone experienced this? I don't want to be 26 and on TKIs and a beta blocker if reducing my dosage on Tasigna could help...as I've had PCRu for 1.5 years, it might be worth a shot. I have bought a blood pressure cuff so I can monitor at home to rule out the usual white coat syndrome. Anyway, just curious if anyone here has dealt with it. Thank you.